Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv And Lightheadedness

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...Conditions If GI problems occur without a recent change in medication, it's probably not a drug side effect. If they continue or get worse, it may be a sign that you have an infection, especially if you also have a fever. Some AIDS-related opportunistic infections (OIs) affecting the gut include: Cryptosporidiosis Microsporidiosis Cytomegalovirus (CMV) Mycobacterium avium complex (MAC) Severe or long-lasting GI problems can lead to...
Ask the Experts

Lightheadedness

Dear Doc,I have over the last 6 months or so have had many spells of lightheadedness and slight dizziness, and have also been experiencing fatigue. I tested positive slight over a year ago when my CD4 was 600 since when it has progressively dropped...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...number of different underlying conditions, such as anemia or anxiety/depression. I suggest you discuss these symptoms with your HIV specialist, so that he can begin the proper evaluation. I do not believe your symptoms are directly due to HIV... Read more »

Side Effects

Have been taking Isentress and Truvada for almost 2 months. From the beginning I experienced: Lightheadedness, dizziness, weakness, left arm pain when jogging, etc... My doctor doesn't seem alarmed, but I'm worried. When should this side effects go...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Those problems would usually be due to some condition other than your HIV regimen (which is fairly heart friendly). A thorough evaluation including cardiac assessment would be recommended to determine Read more »

How does HIV cause pulmonary hypertension?

how does HIV cause pulmonary hypertension?
Bruce Dezube, M.D.

Response from Bruce Dezube, M.D.

Harvard Medical School
...the lung vessels goes up, and which, in time, may cause shortness of breath, fatigue, chest pain, lightheadedness, and edema. HIV does indeed increase the incidence of pulmonary hypertension, though it is fortunately still quite rare. Although... Read more »

Head Trouble

About 2.5 months ago, I had a one night stand with a prostitute. I did(I think) wear a condom. I am very paronoid about becoming infected. Over the past several weeks, I have had some of the symptoms as described, but the biggest change in my life...
Ewald Horwath, M.D.

Response from Ewald Horwath, M.D.

University of Miami School of Medicine
...Dizziness and lightheadedness are not symptoms of HIV infection. It sounds like you are anxious. Get tested. That should help to reassure you.And in the future, make sure you wear Read more »
Articles
AIDSinfo

An Overview of Norvir (Ritonavir)

...called a protease inhibitor (PI). PIs act by blocking protease, a protein that HIV needs to make more copies of itself. HIV/AIDS-Related Uses Ritonavir was approved by the FDA on March 1, 1996, for use with other antiretroviral agents in the... Read more »
AIDSinfo

An Overview of Kaletra (Lopinavir/Ritonavir)

...medicine called a protease inhibitor (PI). PIs act by blocking protease, a protein that HIV needs to make more copies of itself. HIV/AIDS-Related Uses Lopinavir/ritonavir in capsule and oral solution form was approved by the FDA on September... Read more »
Test Positive Aware Network

Reyataz

...and at least 10 hours after Pepcid, Zantac, or Axid. Reyataz should be taken two hours before or one hour after antacids (Rolaids, Tums, and Mylanta). Do not take with rifampin, Camptosar (irinotecan), Versed (midazolam), Halcion, ergot... Read more »
The Well Project

Women and HIV/AIDS

...than womenstill have HIV in the US, women are catching up. In some countries, HIV+ womenoutnumber HIV+ men. The proportion of HIV/AIDS cases among women has more than tripled from 8percent in 1985 to an alarming 27 percent in 2008. That means... Read more »
Connect With Others

Starting Meds Tomorrow...NEED ADVICE!!!

Posted by running4it, 4 Replies
...hardest time swallowing pills, I dont know how I will get through this. Question: How do people who cant swallow pills take HIV meds? Can pills be crushed? Any stories or suggestions out there would help me. Read more »

HIV?

Posted by Anonymous, 1 Reply
...told me a week later that he had chlamydia but took care of it. I got tested for chlamydia, gonorrhea, syphallis, herpes,and HIV but it had only been two weeks.I started feeling very sleepy and lightheaded all of the time. The lightheadedness and... Read more »

possible Acute HIV Infection symptoms?

Posted by humblonian, 1 Reply
...had unprotected sex with someone, and a few days later he fell ill with the same symptoms. Does anyone here that has tested HIV+ have a story similar to this? I'm going to get tested soon to find out for sure, but I wanted to come to the... Read more »

freaking out

Posted by Anonymous, 1 Reply
...i had sex with a female that is hiv poz. i knew this going into the relationship. during sex the condom slipped off. now i'm really freaking out. this happened this Read more »